# SDR 08FDEA04138

- Difficulty date: September 30, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 38,587 hours, 25,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A5398126020600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PAX DOOR CUTOUT LOWER AFT DOOR STOP FITTING HAS CORROSION UNDER IT.  REMOVED AND REPLACED THE LT AFT PAX DOOR CUTOUT AFT FRAME IAW SRM 51-40-21.  PREPPED AND PAINTED IAW AMM 51-75-10-8, PERFORMED DOOR STOP ADJUSTMENT CHECK IAW AMM 52-10-11-5 CHECKED GOOD.
